# SDR AALA20060055

- Difficulty date: January 25, 2006
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N388AA
- Make and model: Boeing 767323
- Aircraft serial: 27448
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 8039001
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - EMERGENCY LIGHT AT LEFT SIDE WALL FORWARD OF SEAT 20B INOPERATIVE.  FOUND BROKEN WIRE AT SIDE WALL CONNECTOR.  REPLACED PIN ON WIRE CONNECTOR FOR EMERGENCY LIGHT AT LEFT SIDE WALL FORWARD OF SEAT 20B.  SYSTEM GROUND CHECKED NORMAL OPERATION.
